| Model Number |
D232 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the patient advocate that, after an ablation procedure, this implantable cardioverter defibrillator (icd) was turned off and likely not have been reenabled.Additionally, the patient advocate reported that the patient was in the emergency room waiting area.A boston scientific field clinical representative was paged, and the patient was referred to the managing physician for evaluation.To date, this icd remains in service.No adverse patient effects were reported.Additional information indicated that no patient injury or adverse clinical consequences occurred.No intervention was required, and the patient remained stable throughout the event.
Event or Problem Description
It was reported by the patient advocate that, after an ablation procedure, this implantable cardioverter defibrillator (icd) was turned off and likely not have been reenabled.Additionally, the patient advocate reported that the patient was in the emergency room waiting area.A boston scientific field clinical representative was paged, and the patient was referred to the managing physician for evaluation.To date, this icd remains in service.No adverse patient effects were reported.